# SDR ASAA2019102183048

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,981 hours, 7,101 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: 6225135822
- Part serial: 40F853
- Condition: Intermittent
- Location: Wx Radar Sys
- Part time: 22,914 hours, 6,803 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DEPICTS CELLS IN BOTH AUTO AND MANUAL MODES WHERE NO WEATHER EXISTS. AUTO MODE DOES SEEM MUCH WORSE AS TO FALSE DEPICTION BUT MANUAL MODE STILL BAD. PREDICTIVE OVERFLIGHT WARNINGS, LIGHTNING PREDICTION, AND MATURE CELL THREAT ICONS ARE INTERMITTENTLY PRESENTED. RADAR TILT IS FUNCTIONAL AND AT HIGHER ELEVATION TILT 6 PLUS DEGREES IN MANUAL MODE RETURNS FINALLY ARE GONE. IN AUTO MODE WITH GAIN TO ABSOLUTE MINIMUM (ZERO GAIN) RETURNS OF HEAVY INTENSITY ARE STILL PRESENT. GROUNDED - YES. RELEASED PER MEL 34-15D WX RADAR INOP. ACCOMPLISHED WEATHER RADAR SYSTEM OPERATION TEST BITE REF B737-900 AMM 34-43-00 AND B737-900 FIM 34-43 TASK 801 WITH NO DISCREPANCIES. REMOVED WXR R/T, INSPECTED CONNECTORS, NO DEFECTS FOUND, REINSTALLED R/T REF AMM 34-43-41. REMOVED/REPLACED RADAR PEDESTAL PER AMM 34-43-11-400-802 & ANT PLATE PER AMM 34-43-11-400-801. PERFORMED WXR SYSTEM OPERATIONAL CHECK PER AMM 34-43-00-710-802-001 OPS CHECKS GOOD. THIS CLEARS MEL 34-15D.
